Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$L$-functions of $\varphi$-sheaves and Drinfeld modules
HTML articles powered by AMS MathViewer

by Y. Taguchi and D. Wan PDF
J. Amer. Math. Soc. 9 (1996), 755-781 Request permission
References
  • Greg W. Anderson, $t$-motives, Duke Math. J. 53 (1986), no. 2, 457–502. MR 850546, DOI 10.1215/S0012-7094-86-05328-7
  • P. Deligne, Cohomologie Ă©tale, Lecture Notes in Mathematics, vol. 569, Springer-Verlag, Berlin, 1977 (French). SĂ©minaire de gĂ©omĂ©trie algĂ©brique du Bois-Marie SGA $4\frac {1}{2}$. MR 463174, DOI 10.1007/BFb0091526
  • V. G. Drinfelâ€Čd, Moduli varieties of $F$-sheaves, Funktsional. Anal. i Prilozhen. 21 (1987), no. 2, 23–41 (Russian). MR 902291
  • Bernard Dwork, On the rationality of the zeta function of an algebraic variety, Amer. J. Math. 82 (1960), 631–648. MR 140494, DOI 10.2307/2372974
  • B. Dwork and S. Sperber, Logarithmic decay and overconvergence of the unit root and associated zeta functions, Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 5, 575–604. MR 1132758, DOI 10.24033/asens.1637
  • Jean-Marc Fontaine, ReprĂ©sentations $p$-adiques des corps locaux. I, The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, BirkhĂ€user Boston, Boston, MA, 1990, pp. 249–309 (French). MR 1106901
  • William Fulton, A note on weakly complete algebras, Bull. Amer. Math. Soc. 75 (1969), 591–593. MR 238829, DOI 10.1090/S0002-9904-1969-12250-0
  • David Goss, $L$-series of Grössencharakters of type $A_0$ for function fields, $p$-adic methods in number theory and algebraic geometry, Contemp. Math., vol. 133, Amer. Math. Soc., Providence, RI, 1992, pp. 119–139. MR 1183974, DOI 10.1090/conm/133/1183974
  • David Goss, $L$-series of $t$-motives and Drinfelâ€Čd modules, The arithmetic of function fields (Columbus, OH, 1991) Ohio State Univ. Math. Res. Inst. Publ., vol. 2, de Gruyter, Berlin, 1992, pp. 313–402. MR 1196527
  • D. Goss, The adjoint of the Carlitz module and Fermat’s last theorem, Finite fields and their applications 1 (1995), 165–188.
  • Charles Hopkins, An extension of a theorem of Remak, Ann. of Math. (2) 40 (1939), 636–638. MR 33, DOI 10.2307/1968948
  • RevĂȘtements Ă©tales et groupe fondamental, Lecture Notes in Mathematics, Vol. 224, Springer-Verlag, Berlin-New York, 1971 (French). SĂ©minaire de GĂ©omĂ©trie AlgĂ©brique du Bois Marie 1960–1961 (SGA 1); DirigĂ© par Alexandre Grothendieck. AugmentĂ© de deux exposĂ©s de M. Raynaud. MR 0354651
  • Nicholas Katz, Travaux de Dwork, SĂ©minaire Bourbaki, 24Ăšme annĂ©e (1971/1972), Exp. No. 409, Lecture Notes in Math., Vol. 317, Springer, Berlin, 1973, pp. 167–200 (French, with English summary). MR 0498577
  • Nicholas M. Katz, $p$-adic properties of modular schemes and modular forms, Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972) Lecture Notes in Math., Vol. 350, Springer, Berlin, 1973, pp. 69–190. MR 0447119
  • Groupes de monodromie en gĂ©omĂ©trie algĂ©brique. II, Lecture Notes in Mathematics, Vol. 340, Springer-Verlag, Berlin-New York, 1973 (French). SĂ©minaire de GĂ©omĂ©trie AlgĂ©brique du Bois-Marie 1967–1969 (SGA 7 II); DirigĂ© par P. Deligne et N. Katz. MR 0354657
  • Daniel Reich, A $p$-adic fixed point formula, Amer. J. Math. 91 (1969), 835–850. MR 255549, DOI 10.2307/2373354
  • Jean-Pierre Serre, Groupes algĂ©briques et corps de classes, Publications de l’Institut de MathĂ©matique de l’UniversitĂ© de Nancago, VII, Hermann, Paris, 1959 (French). MR 0103191
  • Jean-Pierre Serre, Endomorphismes complĂštement continus des espaces de Banach $p$-adiques, Inst. Hautes Études Sci. Publ. Math. 12 (1962), 69–85 (French). MR 144186, DOI 10.1007/BF02684276
  • Y. Taguchi, A duality for finite $t$-modules, J. Math. Sci. Univ. Tokyo (to appear).
  • D. Thakur, On characteristic $p$ zeta functions, Compositio Math. (to appear).
  • D. Wan, Meromorphic continuation of $L$-functions of $p$-adic representations, Ann. of Math. (to appear).
  • D. Wan, Noetherian subrings of power series rings, Proc. Amer. Math. Soc 123 (1995), 1681–1686.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11G40
  • Retrieve articles in all journals with MSC (1991): 11G40
Additional Information
  • Y. Taguchi
  • Affiliation: Department of Mathematics, Tokyo Metropolitan University, Hachioji, Tokyo 192-03, Japan
  • Email: taguchi@math.metro-u.ac.jp
  • D. Wan
  • Affiliation: Department of Mathematics, University of Nevada, Las Vegas, Nevada 89154
  • MR Author ID: 195077
  • Email: wan@math.psu.edu
  • Received by editor(s): December 8, 1994
  • Received by editor(s) in revised form: April 24, 1995
  • Additional Notes: The first author was partially supported by JSPS Postdoctoral Fellowships for Research Abroad.
    The second author was partially supported by NSF and the UNLV Faculty Development Leave Committee.
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 755-781
  • MSC (1991): Primary 11G40
  • DOI: https://doi.org/10.1090/S0894-0347-96-00199-3
  • MathSciNet review: 1327162